# SDR UIEA2013032200149

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 82,920 hours, 15,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 24c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 24C INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY SEAT 24C. OPS CHECK OK AMM 33-51-00.
